Title
Kidney graft dysfunction after drug interaction between miocamycin and cyclosporinKidney graft dysfunction after drug interaction between miocamycin and cyclosporin
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
New york :Springer verlag,
Subject
Human medicine
Source (journal)
Transplant international. - Heidelberg, 1988
Volume/pages
12(1999):2, p. 157-157
ISSN
0934-0874
ISI
000080317600013
Carrier
E
Target language
English (eng)
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000080317600013&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000080317600013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848